# SDR CALA2017040400828

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 53,969 hours, 19,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FELL OFF IN FIRST CLASS. INSTALLED EMERGENCY EXIT SIGN.
